# SDR DL76G080247

- Difficulty date: February 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 29,350 hours, 4,166 cycles
- Engine: Ge CF680C2B6F
- Engine time: 46,022 hours, 8,811 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704234
- Condition: Power Loss
- Location: Nr 2
- Part time: 46,022 hours, 8,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REPLACED DECLINING PERFORMANCE.
